Polythethische Gruppen und ihre Automorphismengruppen.

Peter Plaumann

Monatshefte für Mathematik (1985)

  • Volume: 100, page 145-152
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Plaumann, Peter. "Polythethische Gruppen und ihre Automorphismengruppen.." Monatshefte für Mathematik 100 (1985): 145-152. <http://eudml.org/doc/178245>.

author = {Plaumann, Peter},
journal = {Monatshefte für Mathematik},
keywords = {polythetic group; invariant neighborhoods; Aut G},
pages = {145-152},
title = {Polythethische Gruppen und ihre Automorphismengruppen.},
url = {http://eudml.org/doc/178245},
volume = {100},
year = {1985},

AU - Plaumann, Peter
TI - Polythethische Gruppen und ihre Automorphismengruppen.
JO - Monatshefte für Mathematik
PY - 1985
VL - 100
SP - 145
EP - 152
KW - polythetic group; invariant neighborhoods; Aut G
UR - http://eudml.org/doc/178245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.